# SDR SWAA2019102938351

- Difficulty date: October 18, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER SILL WEB CORRODED BETWEEN BS. 794 TO BS. 847, RBL 27, ON UPPER SURFACE. / R&R WEB IAW SRM & DWG.
